# SDR UALA2012042002379

- Difficulty date: April 20, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 70,972 hours, 26,613 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD COAT CLOSET AND MID LAV EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT STRIPS.
